| Model Number |
01.39.203 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-oct-2021: lot 162125: (b)(4) items manufactured and released on 17-jun-2016.Expiration date: 2021-06-06.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medacta medical affairs department: 5 years after primary cementless tha the patient reports pain and the radiograph reveals that the femoral stem is broken at neck level.We have one radiograph, taken after the fracture took place, so we cannot draw any conclusion.The event is extremely rare.Analysis of the explants is mandatory in order to understand the mechanisms of the fracture.
Event or Problem Description
Revision surgery performed due to stem neck breakage 4 years and 10 months after the primary surgery (stem and head were replaced).